Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dindizzle

3 months on regimen

Recommended Posts

Hi, sorry I keep posting new threads but I just really need the help. Anyways, I have finally been on the regimen for 3 months since December 7th, I was hoping to be completely clear by now, however on that day I woke up with three whiteheads and a big pimple on my jawline and one on my neck. I do think the regimen has been helping from time to time but should I still be "purging" this long into it? I had moderate/persistent acne to begin with. Also I had to lower my usage from 3/4th pump day and night to about 1/2 pump b/c although I been on it for so long I still have bad flakiness and visible redness? I feel like I should stop the regimen for the health of my skin...could my lotion (Cerave) be helping/hurting??? also jojoba dont work for me....basically do you guys think I should stay with the regimen or not?

Share this post


Link to post
Share on other sites

Have you checked the biggest mistakes that you make on the regimen?? i'm on the 2nd month and i'm 95% clear... You shld use 2 full pumps not 3/4 or 1/2... Keep increasing and the flakiness and redness will gradually go away.. i used to think the same thing when i was increasing the amount of bp the redness and flakiness was so irritating.. but its all gone now... Just increase the amount of BP you apply and stay on the regimen give it a another month or so... And also check the The biggest mistakes page.. Its very helpful..

Share this post


Link to post
Share on other sites

Have you checked the biggest mistakes that you make on the regimen?? i'm on the 2nd month and i'm 95% clear... You shld use 2 full pumps not 3/4 or 1/2... Keep increasing and the flakiness and redness will gradually go away.. i used to think the same thing when i was increasing the amount of bp the redness and flakiness was so irritating.. but its all gone now... Just increase the amount of BP you apply and stay on the regimen give it a another month or so... And also check the The biggest mistakes page.. Its very helpful..

Share this post


Link to post
Share on other sites

I don't know man, I have been gradually increasing my BP amount. I started very small just once a day and then worked up; however, after a month of use when I got close to one pump day and night my face COULDN"T handle it...I felt like an attraction as I walked in public, my flakiness was extremely visible after moisturizing. Then I cut back down and tried to work back up over weeks, but I was faced with the same extreme flakes?

Also have you ever heard of just washing and then moisturizing--wouldn't that keep your face in perfect balance; therefore, allowing your face to produce less oil?

Share this post


Link to post
Share on other sites

Check these threads and take this little quiz.

http://www.acne.org/regimenadvice.php

http://www.acne.org/biggestmistakes.html

http://www.acne.org/faq.html#notworking

My hunch is that if you aren't able to use the full amount of bp, you may not get best results. Which products are you using right now? Why do you feel jojoba oil isn't helping? Have you tried the AHA lotion yet? Can you switch moisturizers? Maybe Cerave just isn't cutting it. Try something else from our list, may be Cetaphil. It almost always takes care of dryness and flaking. If we can find you a good enough moisturizer that you can use the full amount of bp, you would probably have better results.

Share this post


Link to post
Share on other sites

Once u reach to the full amount it flakes a lot even the redness is severe but it will go by like 1 week.. keep up wit full pump for a week or 2 weeks and see... and btw people looked at my face and asked again n again as to why my face was so red n flaky i just send i got sunburnt...For me as far as i'll have great year to come after i get through the redness and stuff .. I dont mind havin red face or flakiness for some weeks...

*EDIT* I forgot to tell you about the moisturizer... Some moisturizers instantly turn your skin red... Try changin it if thats happening...

Edited by Adi_Nayak

Share this post


Link to post
Share on other sites

i agree, try changing ur moisturizer! the acne org moisturizer didnt work for me and iv been searching for a new one ever since... it is very common for your skin to have an adverse reaction to the moisturizer, its really a fifty fifty chance that ur taking. in those cases the moisturizer may actually cause more break outs

good luck!

Share this post


Link to post
Share on other sites

I did try the jojoba oil and it did take care of flakes, however, it made myself produce more acne out of nowhere?? This is tough, I thought Cerave was a great lotion...idk, maybe I will try Cetaphil? What does AHA do? is that a lotion?

Share this post


Link to post
Share on other sites

Dan's AHA+ is a chemical exfoliant that has specifically been formulated to also be moisturizing. Basically, it breaks down the "glue" that holds dead skin cells and flakes together, allowing them to slough off much more easily.

Many people use it two or three times a week in place of (or in addition to) their regular moisturizer to help keep their skin flake-free, and to help fade red marks.

If you do decide to give the AHA+ a try, keep in mind that you'll need to use sunscreen for at least a week after any AHA use, as it can make your skin more sensitive to sunlight and more prone to burning. ; )

Share this post


Link to post
Share on other sites

Thanks everyone. Also, have you guys ever heard of the theory wherein you simply wash and then moisturize your face, thus, keeping your face balanced so it won't need to produce oil?

Share this post


Link to post
Share on other sites

I haven't heard of it.. I dont think it works either.. Because washing and moisturizing dont stop a person's face from producing oil ... Not possible...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×